Rocky Mountain Journal of Mathematics

Matrix Inner Product Having a Matrix Symmetric Second Order Differential Operator

Antonio J. Duran

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 27, Number 2 (1997), 585-600.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071926

Digital Object Identifier
doi:10.1216/rmjm/1181071926

Mathematical Reviews number (MathSciNet)
MR1466158

Zentralblatt MATH identifier
0899.34050

Citation

Duran, Antonio J. Matrix Inner Product Having a Matrix Symmetric Second Order Differential Operator. Rocky Mountain J. Math. 27 (1997), no. 2, 585--600. doi:10.1216/rmjm/1181071926. https://projecteuclid.org/euclid.rmjm/1181071926


Export citation

References

  • A.I. Aptekarev and E.M. Nikishin, The scattering problem for a discrete Sturm-Liouville operator, Math. USSR-Sb. 49 (1984), 325-355.
  • S. Bochner, Uber Sturm-Liouvillesche Polynomsysteme, Math. Z. 29 (1929), 730-736.
  • A.J. Duran, On orthogonal polynomials with respect to a positive matrix of measures, Canad. J. Math. 47 (1995), 88-112.
  • --------, Markov's theorem for orthogonal matrix polynomials, preprint.
  • A.J. Duran and P. Lopez-Rodriguez, Orthogonal matrix polynomials: Zeros and Blumenthal's theorem, J. Approx. Theory, to appear.
  • A.J. Duran and W. Van Assche, Orthogonal matrix polynomials and higher order recurrence relations, Linear Algebra Appl. 219 (1995), 261-280.
  • J.S. Geronimo, Scattering theory and matrix orthogonal polynomials on the real line, Circuits Systems Signal Process 1 (1982), 471-495.
  • R.A. Horn and C.A. Johnson, Matrix analysis, Cambridge University Press, Cambridge, 1985.
  • L. Jodar, R. Company and E. Navarro, Laguerre matrix polynomials and systems of second order differential equations, Appl. Numer. Math. 15 (1994), 53-63.
  • L. Jodar and M. Legua, Solving second order matrix differential equations with regular singular points avoiding the increase of the problem dimension, Appl. Math. Comp. 53 (1993), 191-206.
  • H.L. Krall, Certain differential equations for Tchebycheff polynomials, Duke Math. J. 4 (1938), 705-718.
  • M.G. Krein, Fundamental aspects of the representation theory of Hermitian operators with deficiency index $(m,m)$, Ukrain. Mat. Zh. 1 (1949), 3-66; Amer. Math. Soc. Transl., Ser. 2 97 (1970), 75-143.
  • L.L. Littlejohn and A.M. Krall, Orthogonal polynomials and singular Sturm-Liouville systems I, Rocky Mountain J. Math. 16 (1986), 435-479.
  • A. Sinap and W. Van Assche, Polynomial interpolation and Gaussian quadrature for matrix valued functions, Linear Algebra Appl. 207 (1994), 71-114.